# SDR ARWA9610004

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 1 CORROSION AND MISSING RIVETS AT STA 1660 AND L24L OF FUSELAGE.  REPAIRED CORRODED AREA IAW FAA 8110-3 FORM APPROVED DRAWING CF-N661AN-05/96, DATED SEPTEMBER 17, 1996 AND DC-8 SRM 53-2-2 FIG 10 SH 1B4.
